# SDR IPXA2019032640509

- Difficulty date: March 8, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3027501
- Part serial: MAC35
- Condition: Chafed
- Location: Droop Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING DROOP L/E SKIN IS CHAFED AT STA. XDLE=329.774. REPAIRED CHAFED LT WING DROOP L/E SKIN AT STA. XDLE=329.774 IAW SRM 57-40-01 REPAIR 15 FIG. 202 AND 51-31-04 GEN. (MAJOR)
